Affordable Access

Publisher Website

On moduli spaces of flat connections with non-simply connected structure group

Authors
Journal
Nuclear Physics B
0550-3213
Publisher
Elsevier
Publication Date
Volume
492
Issue
3
Identifiers
DOI: 10.1016/s0550-3213(97)00152-1
Keywords
  • Physical Mathematics
Disciplines
  • Mathematics

Abstract

Abstract We consider the moduli space of flat G-bundles over the two-dimensional torus, where G is a real, compact, simple Lie group which is not simply connected. We show that the connected components that describe topologically non-trivial bundles are isomorphic as symplectic spaces to moduli spaces of topologically trivial bundles with a different structure group. Some physical applications of this isomorphism which allows one to trade topological non-triviality for a change of the gauge group are sketched.

There are no comments yet on this publication. Be the first to share your thoughts.